Delayed severe multivessel spasm and aborted sudden death after Taxus stent implantation.

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

Sudden cardiac arrest associated with major spasm of three coronary arteries was observed about 10 hours after Taxus stent insertion in a three vessel lesion and was successfully treated by intracoronary glyceryl trinitrate infusion. This case illustrates a potential risk associated with drug eluting stent and alerts clinicians to the life threatening risk of spasm when stenting multiple vessels with drug eluting stent (especially the Taxus stent).

Original languageEnglish
JournalHeart (British Cardiac Society)
Volume91
Issue number2
Publication statusPublished - 2005 Jan 1

Fingerprint

Taxus
Drug-Eluting Stents
Spasm
Sudden Death
Stents
Sudden Cardiac Death
Nitroglycerin
Coronary Vessels

Cite this

@article{fcf7e5f64c9f4fddab323b75c3615722,
title = "Delayed severe multivessel spasm and aborted sudden death after Taxus stent implantation.",
abstract = "Sudden cardiac arrest associated with major spasm of three coronary arteries was observed about 10 hours after Taxus stent insertion in a three vessel lesion and was successfully treated by intracoronary glyceryl trinitrate infusion. This case illustrates a potential risk associated with drug eluting stent and alerts clinicians to the life threatening risk of spasm when stenting multiple vessels with drug eluting stent (especially the Taxus stent).",
author = "Kim, {Jin Won} and Park, {Chang Gyu} and Seo, {Hong Seog} and Oh, {D. J.}",
year = "2005",
month = "1",
day = "1",
language = "English",
volume = "91",
journal = "Heart",
issn = "1355-6037",
publisher = "BMJ Publishing Group",
number = "2",

}

TY - JOUR

T1 - Delayed severe multivessel spasm and aborted sudden death after Taxus stent implantation.

AU - Kim, Jin Won

AU - Park, Chang Gyu

AU - Seo, Hong Seog

AU - Oh, D. J.

PY - 2005/1/1

Y1 - 2005/1/1

N2 - Sudden cardiac arrest associated with major spasm of three coronary arteries was observed about 10 hours after Taxus stent insertion in a three vessel lesion and was successfully treated by intracoronary glyceryl trinitrate infusion. This case illustrates a potential risk associated with drug eluting stent and alerts clinicians to the life threatening risk of spasm when stenting multiple vessels with drug eluting stent (especially the Taxus stent).

AB - Sudden cardiac arrest associated with major spasm of three coronary arteries was observed about 10 hours after Taxus stent insertion in a three vessel lesion and was successfully treated by intracoronary glyceryl trinitrate infusion. This case illustrates a potential risk associated with drug eluting stent and alerts clinicians to the life threatening risk of spasm when stenting multiple vessels with drug eluting stent (especially the Taxus stent).

UR - http://www.scopus.com/inward/record.url?scp=13744262573&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=13744262573&partnerID=8YFLogxK

M3 - Article

VL - 91

JO - Heart

JF - Heart

SN - 1355-6037

IS - 2

ER -